# SDR DL757091176

- Difficulty date: June 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740-770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERNAL SKIN HAS CORROSION AT LAP JOINT FROM STA 740-770 S19R FOUND DURING FUSELAGE SKIN SCRIBE LINE DETAILED INSPECTION / COMPLIED WITH ER/A 475624-14 REV ORIG DATED 07/08/09 AT SAA SAT ON N/R CARD 117498
